My doc says I need more vit d so she put me on 2000mg a day. Are there any weird side-effects I need to watch for? I was on peppermint tablets last year and the doctor said nothing should have happened, but it gave me really bad stomach cramps and I had to stop taking them, so I'm just being causious.
Do you mean 2000 IUs? I presume so, and I presume you were given D3, since for a vitamin D deficiency that's the preferred choice.
You shouldn't experience any problems with vitamin D itself at 2000 IUs per day. But you could react to one of the other ingredients that comprise the pill. Many pills include soy, milk, or gluten among their inert ingredients, and that can be a problem for some people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.